MathSciNet Relay Station
MathSciNet bibliographic data
MR2781585 (2012c:35324) 35Q30 (76D03 76D05)
Galdi, Giovanni P.; Kyed, Mads Steady-state Navier-Stokes flows past a rotating body: Leray solutions are physically reasonable. Arch. Ration. Mech. Anal. 200 (2011), no. 1, 21–58.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement